# SDR DALA2018041902650

- Difficulty date: April 18, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 59,105 hours, 27,014 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM AT Y25, FRAME 66, AFT GALLEY AREA IN PASSENGER CABIN. REPLACED THE FLOORBEAM IAW SRM 51-72-11, DWG D53472800, ISSUE A, AND DWG 10NO1474.
